# SDR UPS06M48433

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB, FOUND NR 17 BARREL NUT BORE CORRODED     CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.I R.38.  BORE REAMED TO 1.067" DIA BOTTOM, REMAINING BLEND OUT AT BEARING SURFACE IS 0.050"DIA FOUND EXCEEDED B/N EO.  B/N BORE RERWORKED TO 1.105" DIA PER EN1289-06.  REPAIR SLEEVE BUSHING FAB PER B/N EO FIG 5.  REPAIR SLEEVE BUSHING INSTALLED PER B/N EO. REPAIR C/O AT B/N BORE NR 17 LT IS ACCEPTABLE PER EN 1289-06.
